MathSciNet Relay Station
MathSciNet bibliographic data
MR1076115 (91i:15011) 15A18 (15A42 15A48)
Johnson, Charles R.; Bru, Rafael The spectral radius of a product of nonnegative matrices. Linear Algebra Appl. 141 (1990), 227–240.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement